Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 55, NWS Green Bay, WI

September 4, 2018

NWS Green Bay, WI issued this small craft advisory at Sep 4, 2018, 2:56 PM CDT. It took effect at Sep 5, 2018, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2018, 2:56 PM CDT (19:56 UTC)
In effect from
Sep 5, 2018, 4:00 AM CDT
Expired
Sep 5, 2018, 4:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

574 
WHUS73 KGRB 041956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
256 PM CDT Tue Sep 4 2018

LMZ541>543-050400-
/O.EXT.KGRB.MF.Y.0016.000000T0000Z-180905T0300Z/
/O.NEW.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
256 PM CDT Tue Sep 4 2018

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT
WEDNESDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 4 AM to 1 PM CDT
Wednesday. 

* WINDS...South 10 to 15 knots increasing to 15 to 25 knots after
  midnight.

* WAVES...2 to 4 feet building to 4 to 7 feet after midnight.

* VISIBILITY...Less than 1 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
5 follow-up statements
188 
WHUS73 KGRB 050224
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
924 PM CDT Tue Sep 4 2018

LMZ541>543-051030-
/O.CON.KGRB.MF.Y.0016.000000T0000Z-180905T0300Z/
/O.CON.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
924 PM CDT Tue Sep 4 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
WEDNESDAY...

* WINDS...South 10 to 15 knots increasing to 15 to 25 knots after
  midnight. Winds will veer West by late Wednesday morning.

* WAVES...2 to 4 feet building to 4 to 7 feet after midnight.

* VISIBILITY...Less than 1 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
200 
WHUS73 KGRB 050845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 AM CDT Wed Sep 5 2018

LMZ541-051645-
/O.EXT.KGRB.SC.Y.0055.180905T0900Z-180905T2100Z/
Rock Island Passage to Sturgeon Bay WI-
345 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...South 10 to 15 knots increasing to 15 to 25 knots 
  after midnight. Winds will veer West by late Wednesday 
  morning. 

* WAVES...2 to 4 feet building to 4 to 7 feet after midnight.

* VISIBILITY...Less than 1 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-051645-
/O.CON.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...South 10 to 15 knots increasing to 15 to 25 knots 
  after midnight. Winds will veer West by late Wednesday 
  morning. 

* WAVES...2 to 4 feet building to 4 to 7 feet after midnight.

* VISIBILITY...Less than 1 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
178 
WHUS73 KGRB 051517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1017 AM CDT Wed Sep 5 2018

LMZ542-543-051800-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1017 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...Southwest 10 to 20 knots veering north 10 to 15 knots
  early in the afternoon. 

* WAVES...3 to 5 feet subsiding to 2 to 4 feet in the afternoon.

* VISIBILITY...Less than 1 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-052100-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/
Rock Island Passage to Sturgeon Bay WI-
1017 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...West 10 to 20 knots veering north 10 to 15 knots early
  in the afternoon. 

* WAVES...3 to 5 feet subsiding to 2 to 4 feet in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
436 
WHUS73 KGRB 051807
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
107 PM CDT Wed Sep 5 2018

LMZ542-543-051915-
/O.EXP.KGRB.SC.Y.0055.000000T0000Z-180905T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
107 PM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have subsided below small craft advisory
conditions.

$$

LMZ541-052100-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/
Rock Island Passage to Sturgeon Bay WI-
107 PM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...North 10 to 15 knots. 

* WAVES...3 to 5 feet subsiding to 2 to 4 feet in the late afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
248 
WHUS73 KGRB 052108
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
408 PM CDT Wed Sep 5 2018

LMZ541-052215-
/O.EXP.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/
Rock Island Passage to Sturgeon Bay WI-
408 PM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have fallen below small craft advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 2:19 PM CDT, 37 minutes earlier.

Area forecast discussion, Sep 4, 2:19 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
219 PM CDT Tue Sep 4 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Sep 4 2018

The latest RAP analysis and satellite/radar imagery show a warm
front stretching across the Upper Peninsula, and a cold front
extending over far northwest MN and central SD early this
afternoon. Where skies have cleared south of the warm front, temps
have risen into the middle 80s with juicy mid 70s dewpoints.
Plenty of instability within this airmass (SB capes 2000-3000
j/kg) for scattered showers and storms through early this evening.
Not out of the question that a severe weather threat will develop late
this afternoon over parts of central into east-central WI as the
atmosphere continues to destabilize. Damaging winds will be the
main threat with any storms develop. Meanwhile a plume of deep
moisture is extending from the western Gulf to the Upper
Mississippi Valley. Shortwave activity over Nebraska is helping
generate a band of showers and storms within this deep moisture
plume. As this deep moisture interacts with the cold front,
instability, and shortwave activity, severe weather and flash
flood chances are the main forecast concerns.

Tonight...The cold front will slowly move to the southeast into
northwest WI late. Ahead of the front, a shortwave trough over
the Plains and a wave of low pressure will travel northeast across
west-central to north-central WI from late evening through
overnight. A few strong to severe storms are possible early in the
evening to mid-evening as ample diurnal instability interacts
with 25-35 kts of deep layer shear. Central WI has the higher
shear so believe the higher threat of severe weather will occur
there. After this initial period of convection, a large swath of
showers and storms are expected to push into central and north-
central WI late this evening. Strong fgen forcing within the right
entrance region of a jet streak to go along with very good
moisture transport via a 50 kt low level jet will lead to the high
potential of heavy rainfall. Most short range guidance is in good
agreement placing the axis of heavy rainfall from western
Marathon to Florence county, where a 2 to 4 or 3 to 5 inch
rainfall is possible. Issued a flash flood watch earlier this
morning for parts of central and all of north-central WI. Given
the strength of the low level jet and low level helicities
associated with the surface low, may see an isolated damaging wind
threat develop along the southern edge of the heavy rainfall,
where elevated instability above 1000 j/kg will persist through
the overnight hours.

Wednesday...The heavy rainfall will be tapering off and exiting
the area to the northeast and east during the morning hours for
the most part. A few showers may linger into the early afternoon
over east-central WI. With the cloud cover, morning showers and a
north wind, temps will be cooler and range from the upper 60s in
the north to middle 70s south.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Sep 4 2018

Relatively quiet weather is anticipated during the extended
period. Canadian high pressure is expected from Wednesday night
through Saturday, along with pleasant, near-normal temperatures.

Forecast confidence is lower later in the weekend. The 00z ECMWF
brought the remnants of Tropical Storm Gordon into the region,
along with a good chance of rain south and east. However, the 12z
ECMWF has fallen more in line with the latest GFS, and keeps the
system well to our south before shunting it off to the east. For
now, will just carry small pops south and east Sunday into Sunday
night, and see how the models trend in upcoming days.

A weak cold front may also bring a small chance of showers to
north central WI Monday into Monday night, but that is a low
confidence proposition too.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1134 AM CDT Tue Sep 4 2018

An active period of weather is expected across the region from
late this afternoon through the early morning hours of Wednesday.
Isolated to scattered showers and storms are expected to develop
late this afternoon and evening south of warm front. Any storms
will have the highest chances of impacting the central WI taf
sites. Otherwise, looking at the best chances of storms impacting
the area from about mid-evening to late tonight. The strongest
storms will be capable of producing strong and gusty winds. Cigs
and vsbys will likely fall to ifr as the storms push through. Cigs
should be slow to rise on Wednesday morning.

Low level wind shear will also impact the eastern WI airports
tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through Wednesday
afternoon for WIZ005-010>013-018>021-030-031-035-036.
&&

SHORT TERM.....MPC
LONG TERM......Kieckbusch
AVIATION.......MPC
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Tue Sep 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms with torrential rainfall and isolated wind damage
can be expected late this afternoon through tonight. Flash
flooding is possible in north central and parts of central and far
northeast Wisconsin tonight into Wednesday morning, and a Flash
Flood Watch is in effect. The best chance of severe storms with
damaging winds and isolated tornadoes should occur on the
southeast periphery of the heavy rainfall threat area, from
central into northeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Rain and thunderstorms will gradually diminish on Wednesday.
Locally heavy rain is still possible over far northeast Wisconsin
Wednesday morning, but severe storms are not anticipated.

The expected heavy rainfall should cause area rivers to rise,
with some rivers reaching bankfull or flood stage by the weekend.
Boaters and fishermen should be alert for fast flows which could
make for dangerous conditions on area rivers.

There is a high risk for rip currents along Lake Michigan beaches
from early morning through early afternoon on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report flooding or wind damage,
rainfall amounts in excess of an inch, and measured wind gusts
over 40 mph.

LMZ521-522-541>543-052000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Fog on Lake Michigan will reduce the visibility sufficiently to
pose a hazard to boaters at times. There is also a chance of
thunderstorms on the lake and bay.

Increasing south winds and building waves will lead to conditions
that are hazardous to small craft on Lake Michigan from late
tonight through early afternoon Wednesday. Thunderstorms will
also be possible late tonight that could pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms and patchy fog will be possible at times on
Wednesday, and may pose a hazard to mariners.

MPC/Kieckbusch

In the hours before

Local storm report, Sep 4, 9:58 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     HEAVY RAIN       SCANDINAVIA             44.46N 89.13W
09/04/2018  M1.55 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

TIMK
Local storm report, Sep 4, 10:19 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 SW POY SIPPI          44.10N 89.04W
09/04/2018  M3.50 INCH       WAUSHARA           WI   PUBLIC

            RAINFALL TOTAL FROM LATE MONDAY AFTERNOON THROUGH TUESDAY
            MORNING.

&&

KLB
Local storm report, Sep 4, 11:32 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SHIOCTON                44.43N 88.58W
09/04/2018  M1.65 INCH       OUTAGAMIE          WI   PUBLIC

            24 HOUR RAIN TOTAL. REPORT VIA SOCIAL MEDIA.

&&

KLB
Local storm report, Sep 4, 11:37 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       KIMBERLY                44.27N 88.34W
09/04/2018  M2.52 INCH       OUTAGAMIE          WI   PUBLIC

            TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.

0730 AM     HEAVY RAIN       8 S LENA                44.83N 88.05W
09/04/2018  M1.34 INCH       OCONTO             WI   PUBLIC

            RAIN TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.

&&

KLB
Special weather statement, Sep 4, 1:57 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
157 PM CDT TUE SEP 4 2018

WIZ031-038>040-074-042000-
Southern Oconto County WI-Shawano WI-Kewaunee WI-Outagamie WI-
Brown WI-
157 PM CDT TUE SEP 4 2018

...THUNDERSTORMS WITH TORRENTIAL RAINFALL AFFECTING NORTHEAST
WISCONSIN...

At 154 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Black Creek, or 16 miles west of Green Bay,
moving northeast at 35 mph.

Torrential rainfall and winds in excess of 30 mph will be possible
with these storms.

Locations impacted include...
Green Bay, Bay Shore Park, Pulaski, Black Creek, Oneida, Howard,
Suamico, Little Suamico, Seymour and Chase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to urban flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4439 8855 4459 8865 4459 8861 4461 8861
      4487 8783 4483 8780 4471 8792 4463 8793
      4468 8781 4476 8774 4473 8772 4469 8772
      4468 8774 4468 8768 4464 8765
TIME...MOT...LOC 1854Z 245DEG 30KT 4453 8832

Kieckbusch
Special weather statement, Sep 4, 2:45 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
245 PM CDT TUE SEP 4 2018

WIZ030-035-042030-
Marathon WI-Wood WI-
245 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND SOUTH CENTRAL
MARATHON COUNTIES UNTIL 330 PM CDT...

At 245 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Pittsville, or 15 miles east of Neillsville,
moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northern Wood and
south central Marathon Counties, including the following locations...
Milladore, North Wood County Park, Sherry, Rozellville, Big Eau
Pleine County Park, Auburndale, Hewitt, Blenker, Arpin and
Bakerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4463 9032 4483 8984 4450 8985 4442 9032
TIME...MOT...LOC 1945Z 246DEG 27KT 4454 9028

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 10:09 PM CDTSpecial Weather StatementGRBWaushara, Winnebago36 min
Sep 4, 6:09 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Outagamie, Waupaca21 min
Sep 4, 8:41 AM CDTFlash Flood WatchGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 7 more23 hr
Sep 4, 1:57 PM CDTSpecial Weather StatementGRBOutagamie63 min
Sep 4, 2:45 PM CDTSpecial Weather StatementGRBWood45 min
Sep 4, 3:00 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc22 hr
Sep 4, 3:46 PM CDTSpecial Weather StatementGRBMarathon59 min
Sep 4, 4:40 PM CDTSpecial Weather StatementGRBWood50 min
Sep 4, 5:20 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood40 min
Sep 4, 6:09 PM CDTSpecial Weather StatementGRBMarathon51 min
Sep 4, 6:35 PM CDTSevere Thunderstorm WarningGRBMarathon40 min

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.